# SDR UPS06848199

- Difficulty date: September 24, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 C-PIT STA 1160 INSIDE OF DOOR, SPYDER FITTING IS CRACKED AT THE BOLT.   REMOVED CRACKED SPYDER FITTING AT STA 1160 IAW SRM 51-1-21, FABRICATED AND INSTALLED SPYDER FITTING AT STA 1160 INSIDE OF DOOR IAW SRM 51-3-0, 51-1-21, AND DWG 3754025
